Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2005, Volume 45, Number 1, Pages 126–144 (Mi zvmmf722)  

Asymptotics of a reduced logarithmic capacity

I. I. Argatov

Admiral Makarov State Maritime Academy

Abstract: The homogeneous Dirichlet problem for the Laplace operator in a layer with a hole $G$ is considered. Periodicity conditions are imposed on the planes of the layer. A solution is sought in the class of functions that increase logarithmically at infinity. The reduced logarithmic capacity of the closed domain $\overline G$ is defined as a generalization of the logarithmic capacity (the outer conformal radius) of a closed plane domain. Formal asymptotics are constructed for the following shapes of $G$: an almost cylindrical domain, a thin cylinder of low height, a domain of small diameter, and a narrow cylinder of small thickness.

Key words: logarithmic capacity, Dirichlet problem for the Laplace operator, asymptotic behavior of a solution.

Full text: PDF file (1894 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2005, 45:1, 120–137

Bibliographic databases:
UDC: 519.634
Received: 11.02.2003

Citation: I. I. Argatov, “Asymptotics of a reduced logarithmic capacity”, Zh. Vychisl. Mat. Mat. Fiz., 45:1 (2005), 126–144; Comput. Math. Math. Phys., 45:1 (2005), 120–137

Citation in format AMSBIB
\Bibitem{Arg05}
\by I.~I.~Argatov
\paper Asymptotics of a~reduced logarithmic capacity
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2005
\vol 45
\issue 1
\pages 126--144
\mathnet{http://mi.mathnet.ru/zvmmf722}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2151048}
\zmath{https://zbmath.org/?q=an:1114.35054}
\elib{https://elibrary.ru/item.asp?id=9134021}
\transl
\jour Comput. Math. Math. Phys.
\yr 2005
\vol 45
\issue 1
\pages 120--137
\elib{https://elibrary.ru/item.asp?id=13491533}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf722
  • http://mi.mathnet.ru/eng/zvmmf/v45/i1/p126

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:219
    Full text:86
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022